• Ye, Yaojun (Department of Mathematics and Information Science Zhejiang University of Science and Technology)
  • Received : 2019.02.17
  • Accepted : 2019.12.18
  • Published : 2020.03.31


The initial-boundary value problem for a class of semilinear Klein-Gordon equation with logarithmic nonlinearity in bounded domain is studied. The existence of global solution for this problem is proved by using potential well method, and obtain the exponential decay of global solution through introducing an appropriate Lyapunov function. Meanwhile, the blow-up of solution in the unstable set is also obtained.


Supported by : Natural Science Foundation of Zhejiang Province


  1. K. Agre and M. A. Rammaha, Systems of nonlinear wave equations with damping and source terms, Differential Integral Equations 19 (2006), no. 11, 1235-1270.
  2. J. D. Barrow and P. Parsons, Inflationary models with logarithmic potentials, Phys. Rev. D 52 (1995), 5576-5587.
  3. K. Bartkowski and P. Gorka, One-dimensional Klein-Gordon equation with logarithmic nonlinearities, J. Phys. A 41 (2008), no. 35, 355201, 11 pp.
  4. I. Bia lynicki-Birula and J. Mycielski, Wave equations with logarithmic nonlinearities, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 23 (1975), no. 4, 461-466.
  5. I. Bia lynicki-Birula and J. Mycielski, Nonlinear wave mechanics, Ann. Physics 100 (1976), no. 1-2, 62-93.
  6. H. Buljan, A. Siber, M. Soljacic, T. Schwartz, M. Segev, and D. N. Christodoulides, Incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media, Phys. Rev. E (3) 68 (2003), no. 3, 036607, 6 pp.
  7. T. Cazenave, Stable solutions of the logarithmic Schrodinger equation, Nonlinear Anal. 7 (1983), no. 10, 1127-1140.
  8. T. Cazenave and A. Haraux, Equation de Schrodinger avec non-linearite logarithmique, C. R. Acad. Sci. Paris Ser. A-B 288 (1979), no. 4, A253-A256.
  9. H. Chen, P. Luo, and G. Liu, Global solution and blow-up of a semilinear heat equation with logarithmic nonlinearity, J. Math. Anal. Appl. 422 (2015), no. 1, 84-98.
  10. H. Chen and S. Tian, Initial boundary value problem for a class of semilinear pseudoparabolic equations with logarithmic nonlinearity, J. Dierential Equations 258 (2015), no. 12, 4424-4442.
  11. K. Enqvist and J. McDonald, Q-balls and baryogenesis in the MSSM, Phys. Lett. B 425 (1998), 309-321.
  12. F. Gazzola and M. Squassina, Global solutions and finite time blow up for damped semilinear wave equations, Ann. Inst. H. Poincare Anal. Non Lineaire 23 (2006), no. 2, 185-207.
  13. S. Gerbi and B. Said-Houari, Local existence and exponential growth for a semilinear damped wave equation with dynamic boundary conditions, Adv. Differential Equations 13 (2008), no. 11-12, 1051-1074.
  14. S. Gerbi and B. Said-Houari, Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions, Nonlinear Anal. 74 (2011), no. 18, 7137-7150.
  15. S. Gerbi and B. Said-Houari, Exponential decay for solutions to semilinear damped wave equation, Discrete Contin. Dyn. Syst. Ser. S 5 (2012), no. 3, 559-566.
  16. P. Gorka, Logarithmic quantum mechanics: existence of the ground state, Found. Phys. Lett. 19 (2006), no. 6, 591-601.
  17. P. Gorka, Convergence of logarithmic quantum mechanics to the linear one, Lett. Math. Phys. 81 (2007), no. 3, 253-264.
  18. P. Gorka, Logarithmic Klein-Gordon equation, Acta Phys. Polon. B 40 (2009), no. 1, 59-66.
  19. L. Gross, Logarithmic Sobolev inequalities, Amer. J. Math. 97 (1975), no. 4, 1061-1083.
  20. X. Han, Global existence of weak solutions for a logarithmic wave equation arising from Q-ball dynamics, Bull. Korean Math. Soc. 50 (2013), no. 1, 275-283.
  21. T. Hiramatsu, M. Kawasaki, and F. Takahashi, Numerical study of Q-ball formation in gravity mediation, J. Cosmol. Astropart. Phys. 2010 (2010), no. 6, 008.
  22. W. Krolikowski, D. Edmundson, and O. Bang, Unfiied model for partially coherent solitons in logarithmically nonlinear media, Phys. Rev. E 61 (2000), 3122-3126.
  23. A. Linde, Strings, textures, inflation and spectrum bending, Phys. Lett. B 284 (1992), no. 3-4, 215-222.
  24. S. De Martino, M. Falanga, C. Godano, and G. Lauro, Logarithmic Schrodinger-like equation as a model for magma transport, Europhys. Lett. 63 (2003), no. 3, 472-475.
  25. S. A. Messaoudi, Global existence and nonexistence in a system of Petrovsky, J. Math. Anal. Appl. 265 (2002), no. 2, 296-308.
  26. Z. Nehari, On a class of nonlinear second-order differential equations, Trans. Amer. Math. Soc. 95 (1960), 101-123.
  27. L. E. Payne and D. H. Sattinger, Saddle points and instability of nonlinear hyperbolic equations, Israel J. Math. 22 (1975), no. 3-4, 273-303.
  28. D. H. Sattinger, On global solution of nonlinear hyperbolic equations, Arch. Rational Mech. Anal. 30 (1968), 148-172.
  29. M. Willem, Minimax theorems, Progress in Nonlinear Differential Equations and their Applications, 24, Birkhauser Boston, Inc., Boston, MA, 1996.